Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Young woman dies after taking abortion pill
 

Young woman dies after taking abortion pill

An 18 year old girl died after suffering severe bleeding and pain after taking an abortion pill (RU 486). She went to the hospital with her symptoms but was sent home. She returned to the hospital and died 3 days later.

Source: summary of medical news story as reported by Newsweek

Related Disease Topics:

Related Treatment Topics:

Article Source Details

About: Young woman dies after taking abortion pill

Date: 8 Oct 2003

Source: Newsweek

Author: Debra Rosenberg

URL: http://www.msnbc.msn.com/id/3129988/site/newsweek/

Related Medical Topics

This summary article refers to the following medical categories:

  • Deaths and RU 486

More News Topics

  • Depression needs to be accurately diagnosed before treatment is determined
  • Depression profile differs in Asia
  • Depression reduces likelihood of successful treatment of hepatitis C
  • Depression treatment is often successful
  • Depression treatment may simply involve exercise
  • Depression treatment more effective with Vitamin B12
  • Dermatitis can cause hands to be dry, red, cracked and itchy
  • Detection of misdiagnoses under threat as more people object to post mortems
  • Detox diets may do more harm than good
  • Development of possible diagnostic test for essential tremor is in sight following discovery
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise